# SDR DALA2015101306117

- Difficulty date: April 13, 2014
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 91,522 hours, 44,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT FS 620, S-16L.  DTA TRACKING LOG FOR SKIN REPAIR ACCOMPLISHED IAW ER/A 523526-14, REV B.  DTA REQUIRED WITHIN 12 MONTHS OF 14-APR-2014 IAW ER/A 523526-14 REV B.  ASSOCIATED ER/A 56-523526, ADDED FOR AC 0617.  ER/A 523526-14, REV D IS CURRENT.  THE DTA STAGE II INSPECTION THRESHOLD HAS BEEN INCORPORATED AND IS TRACKING VIA LOGPAGE 2155976.  THIS LOGPAGE IS TO BE DELETED.
